# SDR MASA200400462

- Difficulty date: August 18, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 1,074 hours, 772 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: SEEABOVE
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6268 PHX, EMERGENCY LIGHTS WERE LEFT ON.  MAINTENANCE TROUBLESHOT AND FOUND THE BATTERIES DRAINED.  MX REPLACED THE EMERGENCY BATTERIES.  OPS CHECK GOOD.  S/N OFF 85536, 85547, 85524 AND 85533.
